# SDR CALA2025082007945

- Difficulty date: August 16, 2025
- Submitted: August 20, 2025
- Operation: Air carrier
- Aircraft: N37456
- Make and model: Boeing 737924ER
- Aircraft serial: 37205
- Aircraft time: 40,980 hours, 15,046 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2L DOOR SHOWS EXCESS SLIDE MATERIAL. DOOR 2 LEFT EXCESS SLIDE MATERIAL WITHINLIMITS REF AMM 25-66-01-400-803.
